# SDR SIMA20150121010

- Difficulty date: January 21, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14567291001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ATTACHMENT ANGLE NR 2 IS CRACKED ON THE LE APPROX 1 INCH LONG.  FOR THE LATERAL WING TO FUSELAGE FAIRING.  R & R LT LOWER ATTACHMENT ANGLE NR 2 FOR THE LATERAL WING TO FUSELAGE FAIRING IAW SRM 51-40-02 & ETN EM-53-142.
